# SDR USAA2013030500001

- Difficulty date: March 3, 2013
- Submitted: March 6, 2013
- Operation: Air carrier
- Aircraft: N540UW
- Make and model: Airbus A321-231
- Aircraft serial: 4107
- Aircraft time: 10,953 hours, 4,216 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Ptu
- Part number: 974014
- Part serial: 101C
- Condition: Failed
- Location: Hydraulic Sys
- Part time: 51,609 hours, 21,644 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE AIRCRAFT LOST THE YELLOW HYDRAULIC SYSTEM AFTER RECEIVING A LOW LEVEL WARNING.  AN EMERGENCY WAS DECLARED AND THE FLIGHT LANDED WITHOUT INCIDENT.  REMOVED AND REPLACED YELLOW SYSTEM POWER TRANSFER UNIT IAW AIRBUS MAINTENANCE MANUAL 29-23-41-400-001-A.
